# SDR UPS07449085

- Difficulty date: January 15, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 76,834 hours, 22,085 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1800-1820
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D AFTER BS 1800-1820 RIGHT WINDOW FORGING REMOVED FOUND STR 22R AFTER END CORRODED.  CORROSION BLEND OUT 0.080 X .5 X 2 INCHES EXCEED SRM LIMIT.  M/D BS 1740-1960 STR 22R STRINGER REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02 REFER NRC 51873 FOR WORKING DETAIL.
